liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Maximal order of automorphisms of trigonal Riemann surfaces
Departamento de Matemáticas Fundamentales, Facultad de Ciencias, UNED.
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9557-9566
2010 (English)In: Journal of Algebra, ISSN 0021-8693, E-ISSN 1090-266X, Vol. 323, no 1, 27-31 p.Article in journal (Refereed) Published
Abstract [en]

In this paper we find the maximal order of an automorphism of a trigonal Riemann surface of genus g, g5. We find that this order is smaller for generic than for cyclic trigonal Riemann surfaces, showing that generic trigonal surfaces have “less symmetry” than cyclic trigonal surfaces. Finally we prove that the maximal order is attained for infinitely many genera in both the cyclic and the generic case.

Place, publisher, year, edition, pages
2010. Vol. 323, no 1, 27-31 p.
Keyword [en]
Trigonal Riemann surface; Fuchsian group; Algebraic curve; Automorphisms of Riemann surfaces
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-51866DOI: 10.1016/j.jalgebra.2009.09.041OAI: oai:DiVA.org:liu-51866DiVA: diva2:277914
Note
Original Publication: Antonio F. Costa and Milagros Izquierdo, Maximal order of automorphisms of trigonal Riemann surfaces, 2010, Journal of Algebra, (323), 1, 27-31. http://dx.doi.org/10.1016/j.jalgebra.2009.09.041 Copyright: Elsevier Science B.V., Amsterdam http://www.elsevier.com/ Available from: 2009-11-22 Created: 2009-11-22 Last updated: 2017-12-12

Open Access in DiVA

fulltext(179 kB)712 downloads
File information
File name FULLTEXT01.pdfFile size 179 kBChecksum SHA-512
74e2accbfecab3492707842f6197091d56fab2419887799ac0e84aba1b4b228861fb3cf12464fd4e4e96c2da33f262957acf335d00382f6641cd1fe0cb76fd81
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Authority records BETA

Izquierdo, Milagros

Search in DiVA

By author/editor
Izquierdo, Milagros
By organisation
Applied MathematicsThe Institute of Technology
In the same journal
Journal of Algebra
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 712 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 374 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf